# SDR FDEA201010053919

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 63,767 hours, 12,936 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA73751
- Condition: Cracked
- Location: Bs 1982 L47l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE TANK COMPARTMENT BILGE AREA STATION 1982 LONGERON L-47L CRACKED.  REPAIRED IAW SRM 53-00-05 FIGURE 202, REV 44.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
